# SDR SWIA200617219

- Difficulty date: September 25, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 8,997 hours, 6,977 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303312
- Part serial: 03086H9676
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE COCKPIT WINDOW CRACKED.  REPLACED RIGHT SIDE COCKPIT WINDOW IAW 56-12-01 AND RII 56-220-1000.
